Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 541203, 13 pages
http://dx.doi.org/10.1155/2012/541203
Research Article

Logarithmically Improved Blow up Criterion for Smooths Solution to the 3D Micropolar Fluid Equations

1School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou 450011, China
2Department of Mathematical and Physical Sciences, Henan Institute of Engineering, Zhengzhou 451191, China

Received 8 January 2012; Accepted 24 April 2012

Academic Editor: Mina Abd-El-Malek

Copyright © 2012 Yin-Xia Wang and Hengjun Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Lukaszewicz, Micropolar Fluids, Theory and Applications, Modeling and Simulation in Science, Engineering and Technology, Birkhäuser, Boston, Mass, USA, 1999.
  2. A. C. Eringen, “Theory of micropolar fluids,” Journal of Mathematics and Mechanics, vol. 16, pp. 1–18, 1966. View at Google Scholar
  3. B.-Q. Dong and Z.-M. Chen, “Regularity criteria of weak solutions to the three-dimensional micropolar flows,” Journal of Mathematical Physics, vol. 50, no. 10, pp. 103525-1–103525-13, 2009. View at Publisher · View at Google Scholar
  4. B.-Q. Dong, Y. Jia, and Z.-M. Chen, “Pressure regularity criteria of the three-dimensional micropolar fluid flows,” Mathematical Methods in the Applied Sciences, vol. 34, no. 5, pp. 595–606, 2011. View at Publisher · View at Google Scholar
  5. S. Gala, “On regularity criteria for the three-dimensional micropolar fluid equations in the critical Morrey-Campanato space,” Nonlinear Analysis, vol. 12, no. 4, pp. 2142–2150, 2011. View at Publisher · View at Google Scholar
  6. E. Ortega-Torres and M. Rojas-Medar, “On the regularity for solutions of the micropolar fluid equations,” Rendiconti del Seminario Matematico della Università di Padova, vol. 122, pp. 27–37, 2009. View at Google Scholar
  7. Y.-Z. Wang and Z. Chen, “Regularity criterion for weak solution to the 3D micropolar fluid equations,” Journal of Applied Mathematics, vol. 2011, Article ID 456547, 12 pages, 2011. View at Publisher · View at Google Scholar
  8. Y.-Z. Wang and H. Yuan, “A logarithmically improved blow-up criterion for smooth solutions to the 3D micropolar fluid equations,” Nonlinear Analysis, vol. 13, no. 4, pp. 1904–1912, 2012. View at Publisher · View at Google Scholar
  9. J. Leray, “Sur le mouvement d'un liquide visqueux emplissant l'espace,” Acta Mathematica, vol. 63, no. 1, pp. 183–248, 1934. View at Publisher · View at Google Scholar
  10. E. Hopf, “Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen,” Mathematische Nachrichten, vol. 4, pp. 213–231, 1951. View at Google Scholar
  11. D. Chae, “On the regularity conditions for the Navier-Stokes and related equations,” Revista Mathemática Iberoamericana, vol. 23, no. 1, pp. 371–384, 2007. View at Publisher · View at Google Scholar
  12. C. H. Chan and A. Vasseur, “Log improvement of the Prodi-Serrin criteria for Navier-Stokes equations,” Methods and Applications of Analysis, vol. 14, no. 2, pp. 197–212, 2007. View at Google Scholar
  13. Z.-M. Chen and W. G. Price, “Morrey space techniques applied to the interior regularity problem of the Navier-Stokes equations,” Nonlinearity, vol. 14, no. 6, pp. 1453–1472, 2001. View at Publisher · View at Google Scholar
  14. J. Fan and T. Ozawa, “Regularity criterion for weak solutions to the Navier-Stokes equations in terms of the gradient of the pressure,” Journal of Inequalities and Applications, Article ID 412678, 6 pages, 2008. View at Publisher · View at Google Scholar
  15. J. Fan, S. Jiang, G. Nakamura, and Y. Zhou, “Logarithmically improved regularity criteria for the Navier-Stokes and MHD equations,” Journal of Mathematical Fluid Mechanics, vol. 13, no. 4, pp. 557–571, 2011. View at Publisher · View at Google Scholar
  16. C. He, “New sufficient conditions for regularity of solutions to the Navier-Stokes equations,” Advances in Mathematical Sciences and Applications, vol. 12, no. 2, pp. 535–548, 2002. View at Google Scholar
  17. H. Kozono, T. Ogawa, and Y. Taniuchi, “The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations,” Mathematische Zeitschrift, vol. 242, no. 2, pp. 251–278, 2002. View at Publisher · View at Google Scholar
  18. H. Kozono and N. Yatsu, “Extension criterion via two-components of vorticity on strong solutions to the 3D Navier-Stokes equations,” Mathematische Zeitschrift, vol. 246, no. 1-2, pp. 55–68, 2004. View at Publisher · View at Google Scholar
  19. I. Kukavica and M. Ziane, “One component regularity for the Navier-Stokes equations,” Nonlinearity, vol. 19, no. 2, pp. 453–469, 2006. View at Publisher · View at Google Scholar
  20. I. Kukavica and M. Ziane, “Navier-Stokes equations with regularity in one direction,” Journal of Mathematical Physics, vol. 48, no. 6, pp. 065203-1–065203-10, 2007. View at Publisher · View at Google Scholar
  21. I. Kukavica, “Regularity for the Navier-Stokes equations with a solution in a Morrey space,” Indiana University Mathematics Journal, vol. 57, no. 6, pp. 2843–2860, 2008. View at Publisher · View at Google Scholar
  22. J. Serrin, “On the interior regularity of weak solutions of the Navier-Stokes equations,” Archive for Rational Mechanics and Analysis, vol. 9, pp. 187–195, 1962. View at Google Scholar
  23. Z. Zhang and Q. Chen, “Regularity criterion via two components of vorticity on weak solutions to the Navier-Stokes equations in 3,” Journal of Differential Equations, vol. 216, no. 2, pp. 470–481, 2005. View at Publisher · View at Google Scholar
  24. Y. Zhou and S. Gala, “Logarithmically improved regularity criteria for the Navier-Stokes equations in multiplier spaces,” Journal of Mathematical Analysis and Applications, vol. 356, no. 2, pp. 498–501, 2009. View at Publisher · View at Google Scholar
  25. Y. Zhou and M. Pokorný, “On a regularity criterion for the Navier-Stokes equations involving gradient of one velocity component,” Journal of Mathematical Physics, vol. 50, no. 12, pp. 123514-1–123514-11, 2009. View at Publisher · View at Google Scholar
  26. Y. Zhou and M. Pokorný, “On the regularity of the solutions of the Navier-Stokes equations via one velocity component,” Nonlinearity, vol. 23, no. 5, pp. 1097–1107, 2010. View at Publisher · View at Google Scholar
  27. P. G. Lemarié-Rieusset, “The Navier-Stokes equations in the critical Morrey-Campanato space,” Revista Mathemática Iberoamericana, vol. 23, no. 3, pp. 897–930, 2007. View at Publisher · View at Google Scholar
  28. Y. Zhou and S. Gala, “A new regularity criterion for weak solutions to the viscous MHD equations in terms of the vorticity field,” Nonlinear Analysis A, vol. 72, no. 9-10, pp. 3643–3648, 2010. View at Publisher · View at Google Scholar
  29. T. Kato and G. Ponce, “Commutator estimates and the Euler and Navier-Stokes equations,” Communications on Pure and Applied Mathematics, vol. 41, no. 7, pp. 891–907, 1988. View at Publisher · View at Google Scholar